# SDR Q2SA760001

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 123,823 hours, 23,603 cycles
- Engine: Ge CF650E2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Duct
- Part number: 015U07396
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

ON TAKEOFF CLIMBOUT OF EBLG ENGINE FIRE WARNING CAME ON FOR ENGINE NR 2, CREW ELECTED TO SHUTDOWN ENGINE NR 2, DUMPED 77,000 LBS OF FUEL, RETURNED TO AND LANDED SAFELY AT EBLG.  AFTER LANDING MAINTENANCE CREW IN EBLG INSPECTED ENGINE NR 2 AND FOUND A CRACKED PNEUMATIC DUCT DOWNSTREAM THE 3-WAY VALVE TO THE ENGINE PYLON.  THE CRACKED DUCT WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT AND ENGINE NR 2 RUN UP TEST PERFORMED IN ACCORDANCE WITH BOEING 747 AMM 36-11-01 AND 71-00-00.  NO PNEUMATIC LEAK OR FURTHER FIRE WARNING NOTED FOR ENGINE NR 2 AT ENGINE RUN UP TEST.  AIRCRAFT RESTORED TO NORMAL.
